Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

Crooked after `enhancement`

05/13/2008

Question:

I am trying to find out why after taking a supposed penis enlarging drug, my penis is now crooked?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Debunking the Myths about Male Enhancement Drugs
Curvature of the penis

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org